# SDR MALA010742

- Difficulty date: October 5, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 7,608 hours, 8,511 cycles
- Engine: CT79B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: CT79B
- Part serial: GEE785181
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

During Flight #3071, RH Engine failed 600'AGL after Takeoff.  ITT exceeded 1000 degressC. ORH performed. No fire.  Maintenance replaced RH Engine with serviceable unit.  See Engine Change Task Cards for details.  PN CT7-9B, SN/off GE-E785750, SN/on GE-E785181. All checks good.
